# SDR SWIA2021081860328

- Difficulty date: June 13, 2021
- Submitted: August 18, 2021
- Operation: Air carrier
- Aircraft: N755EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10185
- Aircraft time: 37,680 hours, 27,589 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 814 Lbl 9
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* FLOORBEAM UPPER FLANGE LBL9 AT APPROX. FS813.70 IS CORRODED.     (C-CHECK RO 8/16/2021)    BLENDED CORROSION ON FLOORBEAM, UPPER FLANGE AT APPROX. LBL9 FROM FS699.40 - FS855.40 REF. CRJ700 SRM 51-21-06-001-001-A01. EVALUATED BLEND AS OUT-OF-LIMITS. RECIEVED AND COMPLIED WITH ALL STEPS OF MHIRJ REO 670-53-41-537 REV -- DATE: 2021-06-27. RESTORED FINISH. COMPLIED WITH TASK CARD 51-900-1002-SKY.
